Methods of mathematical modeling in waves scattering on local inhomogeneous interfaces between two mediaстатья

Статья опубликована в журнале из списка RSCI Web of Science

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из перечня ВАК
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 6 декабря 2018 г.

Работа с статьей


[1] Il'inskii A. S., Galishnikova T. N. Methods of mathematical modeling in waves scattering on local inhomogeneous interfaces between two media // Lobachevskii Journal of Mathematics. — 2018. — Vol. 39, no. 8. — P. 1066–1074. The processes of reflection of three-dimensional electromagnetic waves by locally irregular media interfaces are investigated. The boundary value problem for the system of Maxwell equations in an infinite half-space is reduced to the solution of two systems of singular integral equations. To construct numerical algorithm for solving these systems of singular integral equations, the approximation and collocation method is used. Special attention is focused on calculation of the kernels of these equations. Solutions of systems of singular integral equations are used to calculated the far-field pattern for the scattered field in the far zone. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть